Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Korovkin type theorem on weak convergence


Author: A. Meir
Journal: Proc. Amer. Math. Soc. 59 (1976), 72-74
MSC: Primary 41A35
DOI: https://doi.org/10.1090/S0002-9939-1976-0410193-4
MathSciNet review: 0410193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A weak convergence theorem is proved for a sequence of positive contractions on ${L_1}(0,1)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A35

Retrieve articles in all journals with MSC: 41A35


Additional Information

Article copyright: © Copyright 1976 American Mathematical Society